It is currently Sun Aug 20, 2017 7:45 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 1 post ] 
Author Message
PostPosted: Tue Nov 12, 2013 5:21 pm 
Offline
Average Poster
Average Poster

Joined: Wed Oct 23, 2013 10:59 am
Posts: 8
Hoping for some feedback here. I was down to .50mg per day, (had never exceeded 1.0 mg, and have been on Suboxone for about three months) and was completely fine with it for a little less than 2 weeks. I cut my 8mg strips in half, and cut one half into 32 pieces this past Sunday (.125 mg each) to see if I could drop to .125mg. Didn't work. I seemed to have gotten anxiety over it. It's not horrible anxiety, but enough that it was an obvious problem. I went ahead and upped by dosage to .375, and now I seem to be fine. My only real symptoms are lack of energy, of which I had expected, I just ended chemotherapy several weeks ago, and this anxiety. My question is, is this just in my head? I returned to work yesterday (after being off a year) took .125 before work and was totally fine until I was home for a few hours. This is when the anxiety kicked in, so I took another .250 and felt totally fine.

Should I just sit tight at the .375-.250 range for a good week, and then lower?

Is the anxiety real? Or is it my head messing with me?

A little direction would be much appreciated as it has in the past.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group